MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported three 3m¿ ranger¿ blood/fluid warming high flow sets leaked while using a rapid infuser.There was a code transfusion in the intensive care unit and two different sets of tubing separated at the spike and tube connection, resulting in two staff members getting blood on their face.This also occurred during a code transfusion in the emergency department earlier in the week, resulting in exposure to a staff member.No injuries or medical interventions were indicated due to the alleged malfunctions.Additional information was received on 22-sep-2025 indicating the leak in the emergency department occurred on (b)(6) 2025.Issue regarding two leaks in intensive care unit is investigated under mdr 2110898-2025-00060.
 
Additional Manufacturer Narrative
The investigation is ongoing.A follow up report will be submitted upon completion.
 
Additional Manufacturer Narrative
Unused sets from the same lot were received for analysis.The reported issue was not confirmed, all samples passed specifications.The root cause of the alleged malfunction could not be determined.Possible causes include pulling on tubing instead of holding on to the spike, excessive twisting of spike, excessive force on tubing when removing spike from infusion bag, or over pressurization of set above 300 mmhg.A review of the batch record showed this lot met all specification for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key23335656
Report Number2110898-2025-00064
Device Sequence Number10536647
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112502251728022510HX9911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9911
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown